Show simple item record

dc.contributor.authorCasas Rentería, Eduardo 
dc.contributor.authorMateos Alberdi, Mariano 
dc.contributor.otherUniversidad de Cantabriaes_ES
dc.date.accessioned2021-10-13T15:01:47Z
dc.date.issued2021-09
dc.identifier.issn2305-221X
dc.identifier.issn2305-2228
dc.identifier.otherMTM2017-83185-Pes_ES
dc.identifier.urihttp://hdl.handle.net/10902/22738
dc.description.abstractIn this paper, we analyze optimal control problems of semilinear elliptic equations, where the controls are distributed. Box constraints for the controls are imposed and the cost functional does not involve the control itself, except possibly for a non-differentiable sparsity-promoting term. Under appropriate second order sufficient optimality conditions, first we estimate the difference between the dis crete and continuous optimal states. Next, under an additional assumption on the optimal adjoint state, we prove error estimates for the controls and improve the estimates for the states.es_ES
dc.description.sponsorshipThe authors were partially supported by Spanish Ministerio de Economía y Competitividad under research project MTM2017-83185-P.es_ES
dc.format.extent28 p.es_ES
dc.language.isoenges_ES
dc.publisherSpringer Science + Business Mediaes_ES
dc.rights© Vietnam Academy of Science and Technology (VAST) and Springer Science+Business Media Singapore. This is a post-peer-review, pre-copyedit version of an article published in Vietnam Journal of Mathematics. The final authenticated version is available online at: https://doi.org/10.1007/s10013-021-00491-xes_ES
dc.sourceVietnam Journal of Mathematics, 2021, 49(3), 713-738es_ES
dc.subject.otherOptimal controles_ES
dc.subject.otherBang-bang controlses_ES
dc.subject.otherSemilinear elliptic equationses_ES
dc.subject.otherOptimality conditionses_ES
dc.subject.otherError estimateses_ES
dc.titleState error estimates for the numerical approximation of sparse distributed control problems in the absence of Tikhonov regularizationes_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherVersionhttps://doi.org/10.1007/s10013-021-00491-xes_ES
dc.rights.accessRightsembargoedAccesses_ES
dc.identifier.DOI10.1007/s10013-021-00491-x
dc.type.versionacceptedVersiones_ES
dc.date.embargoEndDate2022-09-30


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record